MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer suspects that falsely decreased architect tsh results were generated for a 71 year old male patient.Sid: (b)(6).(b)(6) 2023.Architect tsh: 3.87 miu/ml (normal).Same sample after re-centrifugation.(b)(6) 2023.Architect tsh: 4.64 miu/ml (normal).Tsh reference range: 0.35 ¿ 4.94 miu/ml.The patient has medical history of diabetes mellitus, stroke, renal failure, osteoarthritis, papillary thyroid cancer in 2013, vitamin d1 deficiency.The patient visited a different facility at a later date with the following results: aia tsh: 10.077 miu/ml (high), retest value: 6.00 miu/ml (high) the patient's historical results are as follows: date, tsh result (b)(6) 2023, 0.78 miu/ml.(b)(6) 2023, 1.73 miu/ml.(b)(6) 2023, 2.83 miu/ml.(b)(6) 2023, 2.29 miu/ml.(b)(6) 2023, 4.64 miu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer suspects that falsely decreased architect tsh results were generated for a 71 year old male patient.Sid: (b)(6),(b)(6), 2023 architect tsh: 3.87 miu/ml (normal) same sample after re-centrifugation november 6, 2023 architect tsh: 4.64 miu/ml (normal) tsh reference range: 0.35 ¿ 4.94 miu/ml the patient has medical history of diabetes mellitus, stroke, renal failure, osteoarthritis, papillary thyroid cancer in 2013, vitamin d1 deficiency.The patient visited a different facility at a later date with the following results: aia tsh: 10.077 miu/ml (high), retest value: 6.00 miu/ml (high) the patient's historical results are as follows: date, tsh result (b)(6)2023, 0.78 miu/ml (b)(6)2023, 1.73 miu/ml (b)(6)2023, 2.83 miu/ml (b)(6)2023, 2.29 miu/ml (b)(6)2023, 4.64 miu/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional results for the same patient were provided on (b)(6) 2023.The patient was redrawn on (b)(6) 2023.Sid (b)(6) architect tsh: 11.8088 and 12.6096 miu/ml reference laboratory tsh: 13.1111 and 12.8607 miu/ml an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer suspects that falsely decreased architect tsh results were generated for a 71 year old male patient.Sid: (b)(6) (b)(6) 2023 architect tsh: 3.87 miu/ml (normal) same sample after re-centrifugation (b)(6) 2023 architect tsh: 4.64 miu/ml (normal) tsh reference range: 0.35 ¿ 4.94 miu/ml the patient has medical history of diabetes mellitus, stroke, renal failure, osteoarthritis, papillary thyroid cancer in 2013, vitamin d1 deficiency.The patient visited a different facility at a later date with the following results: aia tsh: 10.077 miu/ml (high), retest value: 6.00 miu/ml (high) the patient's historical results are as follows: date, tsh result (b)(6) 2023, 0.78 miu/ml (b)(6) 2023, 1.73 miu/ml (b)(6) 2023, 2.83 miu/ml (b)(6) 2023, 2.29 miu/ml (b)(6) 2023, 4.64 miu/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of architect tsh reagent lot number 51362ud00.The ticket search by lots indicates that the reagent lot performs as expected for the issue under review.A review of tracking and trending data did not identify any related trends for the product for the issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Historical performance of the architect tsh reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.A manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect tsh, reagent lot 51362ud00.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18218561
Report Number3005094123-2023-00334
Device Sequence Number12186856
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public00380740014230
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Catalogue Number07K62-25
Device Lot Number51362UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/06/2023
02/06/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date12/28/2023
02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient Age71 YR
Patient SexMale